# SDR AUS20030366

- Difficulty date: March 25, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT CONTAINED NUMEROUS DEFECTS. FOUND WHEN NEW OWNER TOOK DELIVERY. PERIODIC INSPECTION HAD BEEN CARRIED OUT SIX WEEKS (13HOURS) PREVIOUSLY. DEFECTS FOUND WERE: MISSING RIVETS ON THE RT WING MAIN SPAR DUE TO CORROSION. PROPELLER HAD 97 HTR NOT 597 AS REPORTED AND ADVISED BY PREVIOUS MRO. FIXED ELT HAD EXPIRED - NO MENTION ON CURRENT MAINTENANCE RELEASE.  TWO SMALL HOLES IN THE LT FUSELAGE SKIN NEAR BATTERY BOX, POSSIBLY DUE TO ELECTRICAL CONTACT. RT FUEL CAP SEALS UNSERVICEABLE AND CAP NOT ATTACHED TO AIRCRAFT. LT AND RT LANDING GEAR LEG FAIRINGS LOOSE ON AIRCRAFT.  THROTTLE CABLE ATTACHMENT CLAMP MODIFIED WITH NO SUPPORTING APPROVAL DOCUMENTATION FOUND.
